Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Errata to ``Normalizers of nest algebras"

Author: Keith J. Coates
Journal: Proc. Amer. Math. Soc. 126 (1998), 2511-2512
MSC (1991): Primary 47D25; Secondary 47D03
MathSciNet review: 1443818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Keith J. Coates, Normalizers of nest algebras, Proc. Amer. Math. Soc. 126 (1998), 159-165. CMP 98:02

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D25, 47D03

Retrieve articles in all journals with MSC (1991): 47D25, 47D03

Additional Information

Keith J. Coates
Affiliation: Department of Mathematics, Illinois Wesleyan University, Bloomington, Illinois 61702

PII: S 0002-9939(98)04844-8
Received by editor(s): November 30, 1997
Communicated by: David R. Larson
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia